# SDR AWXA0001132

- Difficulty date: December 21, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C33281
- Condition: Corroded
- Location: Lt Wing
- Part time: 48,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION ON LT WING LOWER SKIN AT ACCESS PANEL 7211 FLANGE. REMOVED CORROSION W/I LIMITS IAW SRM 57-20-01 FIG 205; SHOT PEENED IAW 51-20-06 FIG 1; TREATED AND PRIMED IAW 51-20-01 AS REQUIRED.
